# SDR QXEA2019060300235

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,940 hours, 44,028 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Corroded
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAILY SYSTEMS CHECK OF THE AUTOFEATHER SYSTEM FAILED 3 CONSECUTIVE TIMES. REMOVED FROM SERVICE. FOUND HIGH RESISTANCE SHORT TO GROUND IN WIRE# 7600-42A-20-4 BETWEEN CONNECTOR 9811-P470 PIN E AND 9811-J602 PIN L. DISCONNECTED AND OPENED BACKSHELL TO CANNON PLUG 981/-P470. ISOLATED WIRE #760-42A-20-4 P/N E FROM CANNON PLUG. WIRE CHECKS GOOD. CANNON PLUG 9811-P470 IS MASSIVELY CORRODED REQUIRED REPLACEMENT REF EA /EC 6-20-0025/1 FOR REPLACEMENT OF 9811-P470 AND TEMP INSTALL OF BACK SHELL, ALL C/P'S RECONNED. AIRCRAFT RETURNED TO SERVICE.
